# SDR IPXA2024092729496

- Difficulty date: September 27, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 24,897 hours, 15,647 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Horn
- Condition: False Activation
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR SLIDE ARMING HORN ACTIVATED IN CLIMB. DISARMED SLIDE AND HORN WAS EXTINGIUSHED THIS CLEARS DEFERRAL, DMP REVERSED. PLACARD REMOVED.
